I just feel – weird these days. I dunno. Maybe it’s Paxil withdrawal. Maybe it’s too much randomness. Maybe it’s the transition back into the school lifestyle. I feel – restless a lot, and uncertain, and a little disconnected from the whole thing. Maybe it’s reading Galatea again, which has had me crying at the bus stop more than once. It’s like everything and nothing have changed. My friend Neil likes to sometimes withdraw completely from other people – I’m starting to see the merits of that lifestyle choice. I’m not depressed – no, nothing like that – just, out of sorts. *shrugs*

Advertisements

0 thoughts on “

  1. well, between the powers and the paxil, there’s lots of emotions to be had. it sounds exactly like “starting grad school and a new field-related job after a few years of something else entirely.”

    my advice: buy a 40oz energy-immunity-superpowers drink from smoothie king…only $24.99.

    Like

  2. As you well know, I love to withdraw from society and hide in my house. But then again, I don’t mind withdrawing with a few close friends. So it’s probably just the crappy weather (what I keep telling myself).

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s